# SDR AALA20030681

- Difficulty date: June 20, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 2421 · AC Generator-Alternator
- Part: Pin
- Condition: Bent
- Location: Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FOUR HOURS INTO FLIGHT R GEN DRIVE ILLUMINATED STEADY WITH GEN DRIVE EICAS MESSAGE. COMPLIED WITH QRH AND DISCONNECTED IDG.  REPEAT WRITE-UP 37, 50.  BPCU AND IDG PREVIOUSLY REPLACED.  T/S PER FIM 24-20-00 AND WD 24-11-21 AND FOUND PINS 2 AND 8 ON IDG D10966J CANNON JACK BENT, REALIGNED THEM, RECCON AND SERVICED IDG AND RAN RIGHT ENGINE DURING 15 MINUTES WITH ALL ELECTRICAL POWER SUPPLIED BY THE RIGHT GENERATOR.  BPCU BITE TEST ACC AND NO FAULTS SHOWN.  RT ENGIEN GEN SYSTEM OK FOR SERVICE.  (M)
